# SDR USAA2011051291837

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 27,453 hours, 18,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: D5211074420000
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GALLEY MAT VISIT - LEFT AFT EMERGENCY ESCAPE SLIDE GIRT BAR MISSING VISUAL INDICATOR FOR SLIDE ARMED POSITION AT FLOOR LEVEL.  THE WIRE SUPPORT FOR THE VISUAL INDICATOR IS ALSO MISSING.  REPLACED LEFT AFT EMERGENCY ESCAPE SLIDE GIRT BAR  IAW JOB CARD 26L00025010.
